Showing 37–48 of 150 results

Efferalgan, 80 mg, rectal suppositories, 10

5.00
Efferalgan is a medicine for children in the form of suppositories with analgesic and antipyretic properties. The active substance is paracetamol (Paracetamolum)

Factor Base Kids, 60

42.09
Factor Base Kids food supplement to support the body's defenses. It contains vitamins, minerals, beta-glucans, bioactive calcium, rosehip extract with vitamin C. It is a balanced combination for children and adults to promote vitality. It is flavored with a natural stevia sweetener. No chemistry.

FOREVER KIDS, 120

22.95
The Forever Kids® dietary supplement is the nutrients needed, big and small.

FRUITSMAX KIDS WITH VITAMIN C, 60

23.00
The dietary supplement contains the patented and incredibly effective strain of Lactobacillus acidophilus probiotic bacteria and 21 freeze-dried fruits and vegetables supplementing the diet with valuable vitamin and mineral ingredients, enriched with vitamin C.

GS Vitamin C 1000 With Darts 100 Tablets 100pcs.

14.40
Vitamin remedy (vitamin C). Ascorbic acid is a white crystalline powder of sour taste.

Gummibär Vitamin C, 60

26.49
Fruit gummy bears with vitamin C and zinc For children from 4 years With a delicious lemon flavor

Gummy bear multivitamin vegan and sugar-free, 60

26.49
Multivitamin fruit gummy bears With vitamins A, D3, E, C, B vitamins, niacin, biotin and zinc

Ibufen Baby, 125 mg, suppositories, 5

0.00
Ibufen Baby in the form of rectal suppositories is intended for children from 2 years of age. The main ingredient is ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and has an analgesic, antipyretic and anti-inflammatory effect. The active substance is ibuprofen. Each suppository contains 125 mg of ibuprofen.

Ibufen Baby, 125 mg, suppositories, 5

0.00
Ibufen Baby in the form of rectal suppositories is intended for children from 2 years of age. The main ingredient is ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and has an analgesic, antipyretic and anti-inflammatory effect. The active substance is ibuprofen. Each suppository contains 125 mg of ibuprofen.

Ibufen Baby, 60 mg, suppositories, 5

0.00
Ibufen Baby in the form of rectal suppositories is intended for children from 2 years of age. The main ingredient is ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and has an analgesic, antipyretic and anti-inflammatory effect. The active substance is ibuprofen. Each suppository contains 125 mg of ibuprofen.

Ibufen Baby, 60 mg, suppositories, 5

0.00
Ibufen Baby in the form of rectal suppositories is intended for children from 2 years of age. The main ingredient is ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and has an analgesic, antipyretic and anti-inflammatory effect. The active substance is ibuprofen. Each suppository contains 125 mg of ibuprofen.

Ibuprofen Forte DOZ, 400 mg, coated tablets, 20

0.00
Ibuprofen Aflofarm is a painkiller, antipyretic and anti-inflammatory drug. It belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). The active substance is ibuprofen.